# SDR ASMF200804001

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 18,062 hours, 11,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: E
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BIRD STRIKE WAS DETECTED IN THE LT WING LEADING EDGE. MAINT PERFORMED A BIRD STRIKE INSPECTION IAW MM 05-51-18 DETECTING A DENT OF 0.562 INCH DEPTH, 11.5 INCH LENGTH AND 3.5 INCH WIDTH AT STATION WS 192, OUT OF LIMITS IAW SRM 57-41-01. THE DENT WAS REPAIRED IAW MFG MESSAGE 1-8 05891937-3 DATED APRIL 07, 2008, TESTED CORRECT.
